Rational points on twists of $X_0(63)$

Volume 126 / 2007

Nils Bruin, Julio Fernández, Josep González, Joan-C. Lario Acta Arithmetica 126 (2007), 361-385 MSC: Primary 11F03, 11F80, 14G05. DOI: 10.4064/aa126-4-6

Authors

  • Nils BruinDepartment of Mathematics
    Simon Fraser University
    Burnaby, BC, Canada V5A 1S6
    e-mail
  • Julio FernándezDepartament de Matemàtica Aplicada 4
    Universitat Politècnica de Catalunya
    EPSEVG, av. Víctor Balaguer s/n
    08800 Vilanova i la Geltrú, Spain
    e-mail
  • Josep GonzálezDepartament de Matemàtica Aplicada 4
    Universitat Politècnica de Catalunya
    EPSEVG, av. Vícctor Balaguer s/n
    08800 Vilanova i la Geltrú, Spain
    e-mail
  • Joan-C. LarioDepartament de Matemàtica Aplicada 2
    Universitat Politècnica de Catalunya
    Edifici Omega (Campus Nord)
    c. Jordi Girona 1-3
    08034 Barcelona, Spain
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image